MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWNFX TI 6.5 PRLD ULTRBRD; STAPLE, FIXATION, BONE

SMITH & NEPHEW, INC. TWNFX TI 6.5 PRLD ULTRBRD; STAPLE, FIXATION, BONE
Model Number 7210709
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reporte that when the anchor was deployed and took out the needles they loosened form the suture.Needles with eyelet were used to complete the procedure.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
TWNFX TI 6.5 PRLD ULTRBRD
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7430569
Report Number1219602-2018-00432
Device Sequence Number18859160
Product Code JDR
UDI-Device Identifier03596010532213
UDI-Public(01)03596010532213(17)220802(10)50677905
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K972326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210709
Device Catalogue Number7210709
Device Lot Number50677905
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1